Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.




188 Publications

2015 | Journal Article | IST-REx-ID: 1793 | OA View | Files available | DOI
 
2015 | Journal Article | IST-REx-ID: 1805
Homological reconstruction and simplification in R3
D. Attali, U. Bauer, O. Devillers, M. Glisse, A. Lieutier, Computational Geometry: Theory and Applications 48 (2015) 606–621.
View | Files available | DOI
 
2015 | Journal Article | IST-REx-ID: 1828 | OA
Invariant measures of genetic recombination process
A. Akopyan, S. Pirogov, A. Rybko, Journal of Statistical Physics 160 (2015) 163–167.
View | DOI | Download Preprint (ext.)
 
2015 | Journal Article | IST-REx-ID: 1938
On the distribution of local extrema in quantum chaos
F. Pausinger, S. Steinerberger, Physics Letters, Section A 379 (2015) 535–541.
View | DOI
 
2015 | Journal Article | IST-REx-ID: 2035 | OA
The persistent homology of a self-map
H. Edelsbrunner, G. Jablonski, M. Mrozek, Foundations of Computational Mathematics 15 (2015) 1213–1244.
View | Files available | DOI
 
2015 | Thesis | IST-REx-ID: 1399
On the approximation of intrinsic volumes
F. Pausinger, On the Approximation of Intrinsic Volumes, IST Austria, 2015.
View | Files available
 
2015 | Conference Paper | IST-REx-ID: 1424 | OA
Statistical topological data analysis-A kernel perspective
R. Kwitt, S. Huber, M. Niethammer, W. Lin, U. Bauer, in:, Neural Information Processing Systems, 2015, pp. 3070–3078.
View | Download Submitted Version (ext.)
 
2015 | Conference Paper | IST-REx-ID: 1483 | OA
A stable multi-scale kernel for topological machine learning
J. Reininghaus, S. Huber, U. Bauer, R. Kwitt, in:, IEEE, 2015, pp. 4741–4748.
View | DOI | Download Preprint (ext.)
 
2015 | Conference Paper | IST-REx-ID: 1495 | OA
Relaxed disk packing
H. Edelsbrunner, M. Iglesias Ham, V. Kurlin, in:, Proceedings of the 27th Canadian Conference on Computational Geometry, Queen’s University, 2015, pp. 128–135.
View | Download Submitted Version (ext.)
 
2015 | Conference Paper | IST-REx-ID: 1510 | OA
On computability and triviality of well groups
P. Franek, M. Krcál, in:, Schloss Dagstuhl - Leibniz-Zentrum für Informatik, 2015, pp. 842–856.
View | Files available | DOI
 

Search

Filter Publications